메뉴 건너뛰기




Volumn 64, Issue 3, 1996, Pages 705-718

Admissibility of the likelihood ratio test when the parameter space is restricted under the alternative

(1)  Andrews, Donald W K a  

a NONE

Author keywords

[No Author keywords available]

Indexed keywords

ADMISSIBILITY; GAUSSIAN DISTRIBUTION; HYPOTHESIS TEST; LIKELIHOOD RATIO TEST; LINEAR MODEL; NON LINEAR MODEL; REGRESSION MODEL;

EID: 0030355583     PISSN: 00129682     EISSN: None     Source Type: Journal    
DOI: 10.2307/2171868     Document Type: Article
Times cited : (13)

References (22)
  • 2
    • 0347568253 scopus 로고
    • The Large Sample Correspondence between Classical Hypothesis Tests and Bayesian Posterior Odds Tests
    • _ (1994b): "The Large Sample Correspondence between Classical Hypothesis Tests and Bayesian Posterior Odds Tests," Econometrica, 62, 1207-1232.
    • (1994) Econometrica , vol.62 , pp. 1207-1232
  • 3
    • 21344442983 scopus 로고
    • Admissibility of the Likelihood Ratio Test When a Nuisance Parameter Is Present only under the Alternative
    • forthcoming
    • ANDREWS, D. W. K., AND W. PLOBERGER (1995): "Admissibility of the Likelihood Ratio Test When a Nuisance Parameter Is Present Only under the Alternative," Annals of Statistics, 23, forthcoming.
    • (1995) Annals of Statistics , vol.23
    • Andrews, D.W.K.1    Ploberger, W.2
  • 4
    • 0001474912 scopus 로고
    • Uniformly More Powerful Tests for Hypotheses Concerning Linear Inequalities and Normal Means
    • BERGER, R. L. (1989): "Uniformly More Powerful Tests for Hypotheses Concerning Linear Inequalities and Normal Means," Journal of the American Statistical Association, 84, 192-199.
    • (1989) Journal of the American Statistical Association , vol.84 , pp. 192-199
    • Berger, R.L.1
  • 6
    • 0000926206 scopus 로고
    • On the Distribution of the Likelihood Ratio
    • CHERNOFF, H. (1954): "On the Distribution of the Likelihood Ratio," Annals of Mathematical Statistics, 54, 573-578.
    • (1954) Annals of Mathematical Statistics , vol.54 , pp. 573-578
    • Chernoff, H.1
  • 9
    • 0001976863 scopus 로고
    • Likelihood Ratio Test, Wald Test, and Kuhn-Tucker Test in Linear Models with Inequality Constraints on the Regression Parameters
    • _ (1982): "Likelihood Ratio Test, Wald Test, and Kuhn-Tucker Test in Linear Models with Inequality Constraints on the Regression Parameters," Econometrica, 50, 63-80.
    • (1982) Econometrica , vol.50 , pp. 63-80
  • 11
    • 38249039651 scopus 로고
    • Joint One-sided Tests of Linear Regression Coefficients
    • KING, M. L., AND M. D. SMITH (1986): "Joint One-sided Tests of Linear Regression Coefficients," Journal of Econometrics, 32, 367-383.
    • (1986) Journal of Econometrics , vol.32 , pp. 367-383
    • King, M.L.1    Smith, M.D.2
  • 12
    • 0001495406 scopus 로고
    • One-sided Problems in Multivariate Analysis
    • corrections in Annals of Mathematical Statistics, 42, 1777
    • PERLMAN, M. D. (1969): "One-sided Problems in Multivariate Analysis," Annals of Mathematical Statistics, 40, 549-567; corrections in Annals of Mathematical Statistics, 42, 1777.
    • (1969) Annals of Mathematical Statistics , vol.40 , pp. 549-567
    • Perlman, M.D.1
  • 13
    • 0001324339 scopus 로고
    • Likelihood Ratio Tests for Order Restrictions in Exponential Families
    • ROBERTSON, T., AND E, J. WEGMAN (1978): "Likelihood Ratio Tests for Order Restrictions in Exponential Families," Annals of Statistics, 6, 485-505.
    • (1978) Annals of Statistics , vol.6 , pp. 485-505
    • Robertson, T.1    Wegman, E.J.2
  • 15
    • 0010964312 scopus 로고
    • On the Admissibility of the MLE for Ordered Binomial Parameters
    • SACKROWITZ, H. B., AND W. E. STRAWDERMAN (1974): "On the Admissibility of the MLE for Ordered Binomial Parameters," Annals of Statistics, 2, 822-828.
    • (1974) Annals of Statistics , vol.2 , pp. 822-828
    • Sackrowitz, H.B.1    Strawderman, W.E.2
  • 16
    • 0002710991 scopus 로고
    • Towards a Unified Theory of Inequality Constrained Testing in Multivariate Analysis
    • SHAPIRO, A. (1988): "Towards a Unified Theory of Inequality Constrained Testing in Multivariate Analysis," International Statistical Review, 56, 49-62.
    • (1988) International Statistical Review , vol.56 , pp. 49-62
    • Shapiro, A.1
  • 17
    • 0040556688 scopus 로고
    • On the Power Function of the Analysis of Variance Test
    • WALD, A. (1942): "On the Power Function of the Analysis of Variance Test," Annals of Mathematical Statistics, 13, 434-439.
    • (1942) Annals of Mathematical Statistics , vol.13 , pp. 434-439
    • Wald, A.1
  • 18
    • 84925623234 scopus 로고
    • Tests of Statistical Hypotheses Concerning Several Parameters When the Number of Observations Is Large
    • _ (1943): "Tests of Statistical Hypotheses Concerning Several Parameters When the Number of Observations Is Large," Transactions of the American Mathematical Society, 54, 426-482.
    • (1943) Transactions of the American Mathematical Society , vol.54 , pp. 426-482
  • 19
    • 0010846150 scopus 로고
    • A Likelihood Ratio Test Regarding Two Nested but Oblique Order-restricted Hypotheses
    • WARRACK, G., AND T. ROBERTSON (1984): "A Likelihood Ratio Test Regarding Two Nested But Oblique Order-restricted Hypotheses, Journal of the American Statistical Association, 79, 881-886.
    • (1984) Journal of the American Statistical Association , vol.79 , pp. 881-886
    • Warrack, G.1    Robertson, T.2
  • 20
    • 84950435766 scopus 로고
    • An Exact Test for Multiple Inequality and Equality Constraints in the Linear Regression Model
    • WOLAK, F. A. (1987): "An Exact Test for Multiple Inequality and Equality Constraints in the Linear Regression Model," Journal of the American Statistical Association, 82, 782-793.
    • (1987) Journal of the American Statistical Association , vol.82 , pp. 782-793
    • Wolak, F.A.1
  • 21
    • 0002623709 scopus 로고
    • Local and Global Testing of Linear and Nonlinear Inequality Constraints in Nonlinear Econometric Models
    • _ (1989a): "Local and Global Testing of Linear and Nonlinear Inequality Constraints in Nonlinear Econometric Models," Econometric Theory, 5, 1-35.
    • (1989) Econometric Theory , vol.5 , pp. 1-35
  • 22
    • 0000314486 scopus 로고
    • Testing Inequality Constraints in Linear Econometric Models
    • _ (1989b): "Testing Inequality Constraints in Linear Econometric Models," Journal of Econometrics, 41, 205-235.
    • (1989) Journal of Econometrics , vol.41 , pp. 205-235


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.